Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 99, NWS Kansas City, MO

May 2, 2008Johnson County, Pettis County, Missouri

NWS Kansas City, MO issued this river flood warning at May 2, 2008, 3:42 PM CDT for Johnson County, Pettis County, Missouri. It took effect at May 2, 2008, 6:17 PM CDT. It was in force for 79 min.

The area

The counties it named.

The facts

Issued
May 2, 2008, 3:42 PM CDT (20:42 UTC)
In effect from
May 2, 2008, 6:17 PM CDT
Expired
May 2, 2008, 7:36 PM CDT
In force
79 min
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Valley City (VLYM7).

Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06907700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 022042
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
342 PM CDT FRI MAY 02 2008

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAM...

  BLACKWATER RIVER AT VALLEY CITY

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC101-159-032042-
/O.NEW.KEAX.FL.W.0099.080502T2308Z-080504T0430Z/
/VLYM7.1.ER.080502T2308Z.080503T0000Z.080503T0430Z.NO/
342 PM CDT FRI MAY 02 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:35 PM FRIDAY THE STAGE WAS 21.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 22.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   21.1   FRI 04 PM   22.3 THIS EVENING

$$
3 follow-up statements
000 
WGUS83 KEAX 022059
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
359 PM CDT FRI MAY 02 2008

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN 
  BLACKWATER RIVER AT VALLEY CITY 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...
JOHNSON...PETTIS

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAM...

  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-032059-
/O.EXT.KEAX.FL.W.0098.080502T2106Z-080504T0300Z/
/BLRM7.1.ER.080502T2106Z.080503T0000Z.080503T0300Z.NO/
359 PM CDT FRI MAY 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 19.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.5 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TONIGHT.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   19.8   FRI 03 PM   20.5 THIS EVENING

$$

MOC101-159-032058-
/O.EXT.KEAX.FL.W.0099.080502T2306Z-080504T0430Z/
/VLYM7.1.ER.080502T2306Z.080503T0000Z.080503T0430Z.NO/
359 PM CDT FRI MAY 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:47 PM FRIDAY THE STAGE WAS 21.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 22.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   21.2   FRI 04 PM   22.3 THIS EVENING

$$

MOC013-037-083-032058-
/O.CON.KEAX.FL.W.0097.080503T0107Z-080505T1240Z/
/URHM7.1.ER.080503T0107Z.080503T1200Z.080504T1240Z.NO/
359 PM CDT FRI MAY 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:41 AM FRIDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 25.8 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   17.5   FRI 08 AM   25.8 SATURDAY MORNING

$$
000 
WGUS83 KEAX 022235
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
534 PM CDT FRI MAY 02 2008

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER AT VALLEY CITY 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-032234-
/O.CON.KEAX.FL.W.0098.000000T0000Z-080504T0300Z/
/BLRM7.1.ER.080502T2048Z.080503T0000Z.080503T0300Z.NO/
534 PM CDT FRI MAY 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 PM FRIDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   20.1   FRI 05 PM   20.5 THIS EVENING

$$

MOC101-159-032233-
/O.EXT.KEAX.FL.W.0099.080502T2317Z-080504T0430Z/
/VLYM7.1.ER.080502T2317Z.080503T0000Z.080503T0430Z.NO/
534 PM CDT FRI MAY 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:21 PM FRIDAY THE STAGE WAS 21.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 22.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   21.6   FRI 05 PM   22.3 THIS EVENING

$$

MOC013-037-083-032233-
/O.CON.KEAX.FL.W.0097.000000T0000Z-080505T0651Z/
/URHM7.2.ER.080502T1935Z.080503T0600Z.080504T0651Z.NO/
534 PM CDT FRI MAY 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:31 PM FRIDAY THE STAGE WAS 25.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.2 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  SUNDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   25.8   FRI 05 PM   26.2 EARLY SATURDAY MORNING

$$
000 
WGUS83 KEAX 030036
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
736 PM CDT FRI MAY 02 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAM...
 
  BLACKWATER RIVER AT VALLEY CITY
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC101-159-030106-
/O.CAN.KEAX.FL.W.0099.000000T0000Z-080504T0430Z/
/VLYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
736 PM CDT FRI MAY 02 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* AT  7:27 PM FRIDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 21.7 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 14.5 FEET BY SUNDAY MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   21.5   FRI 07 PM   21.4 EARLY SATURDAY MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 2, 12:41 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, May 2, 12:41 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 PM CDT FRI MAY 2 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

/ISSUED 405 AM CDT FRI MAY 2 2008/
VERY ACTIVE EVENING AND OVERNIGHT IN OUR CWA WITH TWO SEPARATE WAVES
OF INTENSE STORMS.  MOST NOTABLY THERE WERE NUMEROUS SPOTTER REPORTS
ASSOCIATED WITH THE SECOND WAVE...THAT INDICATED STRAIGHT LINE WINDS
WELL IN EXCESS OF 60 MPH ACROSS MUCH OF THE KANSAS CITY METROPOLITAN
AREA...CAUSING SEVERAL POWER OUTAGES AND SIGNIFICANT RESIDENTIAL
DAMAGE.

NOW THAT THIS SYSTEM IS MAKING ITS WAY OUT OF THE CWA WE CAN FOCUS
ON THE REST OF THE FORECAST PERIOD. EXPECT SOME LINGERING LIGHT RAIN
TO FALL THROUGHOUT THE CWA THIS MORNING AS THE  SYSTEM CONTINUES TO
PROGRESS NORTHEASTWARD.  OUR SURFACE FLOW WILL GRADUALLY BECOME
NORTHWESTERLY OVER THE WEEKEND...AS HIGH PRESSURE WORKS ITS WAY INTO
THE PLAINS...BRINGING WITH IT BOTH COOLER AND DRIER CONDITIONS.

AS FAR AS OUR NEXT CHANCE FOR RAIN IS CONCERNED...MODELS ARE
INDICATING THE FORMATION OF A SURFACE LOW OVER THE TEXAS PANHANDLE
BY LATE MONDAY. THIS WILL CREATE FAVORABLE CONDITIONS FOR MORE
PRECIPITATION ON TUESDAY.

TEMPERATURES WILL BECOME MORE SEASONAL BY THE BEGINNING OF NEXT
WEEK.

MJS

&&

.AVIATION...

FOR THE 18Z TAF...WINDS WILL REMAIN STRONG OUT OF THE WEST AS THE
SURFACE LOW GRADUALLY LIFTS NORTH ACROSS IOWA. GUSTY NATURE TO THE
WIND MAY NOT SUBSIDE UNTIL LATE TONIGHT AS CEILINGS LOWER INTO THE
MVFR RANGE.  WILL ONLY PUT THE CHANCE OF LIGHT PRECIPITATION INTO
THE KSTJ TAF OVERNIGHT...WHERE SLIGHTLY BETTER LIFT IS INDICATED
WITH VORT LOBE WRAPPING AROUND EXITING UPPER LOW.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, May 2, 12:56 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT FRI MAY 2 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1256 PM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDS WILL BE GUSTING OUT OF THE WEST THIS AFTERNOON AND EVENING WITH
GUSTS TO AROUND 35 MPH POSSIBLE AT TIMES ESPECIALLY IN THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS IN THE TUESDAY THROUGH THURSDAY
TIMEFRAME...AS AN UPPER LEVEL STORM SYSTEM LIFTS NORTHEAST OUT OF
THE SOUTHWEST UNITED STATES. AT THIS TIME...IT REMAINS UNCERTAIN AS
TO WHETHER ANY SEVERE WEATHER MAY RESULT FROM THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND.

PC

In the hours before

Local storm report, May 2, 10:18 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1018 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     4 NW LIBERTY            39.92N 91.16W
05/02/2008                   ADAMS              IL   FIRE DEPT/RESCUE

            *** 2 INJ *** FIRE AND RESCUE REPORTS WIDESPREAD HOUSE
            DAMAGE IN THE AREA OF COOKINGHAM AND STARK. SEVERAL
            WINDOWS BLOWN OUT. UPDATE AT 416 AM...KC FIRE REPORTS
            DAMAGE TO APPROX 200 HOUSES...10 HOUSES OFF THEIR
            FOUNDATION AND ONE HOUSE TOTALLY DESTROYED IN THE
            VICINITY OF DONNELLY RD NEAR HWY 291. TWO MINOR INJURIES
            ALSO REPORTED.

&&

PCOOPER
Local storm report, May 2, 10:22 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1022 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     4 NW LIBERTY            39.28N 94.47W
05/02/2008                   CLAY               MO   FIRE DEPT/RESCUE

            *** 2 INJ *** FIRE AND RESCUE REPORTS WIDESPREAD HOUSE
            DAMAGE IN THE AREA OF COOKINGHAM AND STARK. SEVERAL
            WINDOWS BLOWN OUT. UPDATE AT 416 AM...KC FIRE REPORTS
            DAMAGE TO APPROX 200 HOUSES...10 HOUSES OFF THEIR
            FOUNDATION AND ONE HOUSE TOTALLY DESTROYED IN THE
            VICINITY OF DONNELLY RD NEAR HWY 291. TWO MINOR INJURIES
            ALSO REPORTED.

&&

PCOOPER
Local storm report, May 2, 11:20 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     2 SE OLATHE             38.87N 94.79W
05/02/2008                   JOHNSON            KS   BROADCAST MEDIA

            ROOF DAMAGE TO DRYWALL COMPANY ON 159TH STREET.

&&

NRR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:12 PM CDTTornado WarningEAXCaldwell, Clinton, DeKalb33 min
May 1, 7:36 PM CDTTornado WarningEAXClay39 min
May 1, 7:44 PM CDTTornado WarningEAXCaldwell, Clinton, Daviess, DeKalb31 min
May 1, 8:08 PM CDTSevere Thunderstorm WarningEAXClay, Ray17 min
May 1, 8:11 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Livingston34 min
May 1, 8:11 PM CDTSevere Thunderstorm WarningEAXJackson34 min
May 1, 8:26 PM CDTSevere Thunderstorm WarningEAXClinton, Daviess, DeKalb34 min
May 1, 8:47 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston25 min
May 1, 8:49 PM CDTTornado WarningEAXCass26 min
May 1, 8:55 PM CDTSevere Thunderstorm WarningEAXDaviess35 min
May 1, 9:07 PM CDTTornado WarningEAXJackson23 min
May 1, 9:32 PM CDTSevere Thunderstorm WarningEAXJackson22 min
May 1, 9:37 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray38 min
May 1, 10:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline26 min
May 2, 1:13 AM CDTSevere Thunderstorm WarningEAXPlatte47 min
May 2, 1:41 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte34 min
May 2, 2:07 AM CDTSevere Thunderstorm WarningEAXCarroll, Clay, Johnson, Lafayette, Ray53 min
May 2, 2:21 AM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Ray39 min
May 2, 2:51 AM CDTSevere Thunderstorm WarningEAXCarroll, Livingston39 min
May 2, 3:00 AM CDTSevere Thunderstorm WarningEAXLafayette, Saline45 min
May 2, 8:23 AM CDTRiver Flood WarningEAXBates, Cass, Henry29 hr
May 2, 2:42 PM CDTRiver Flood WarningEAXCass, Henry, Johnson6 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.